# SDR C2XA05IA063

- Difficulty date: April 26, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145ER
- Aircraft serial: 145011
- Aircraft time: 16,565 hours, 14,532 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 355022002
- Part serial: 4207
- Condition: Inoperative
- Location: Landing Gear
- Part time: 5,928 hours, 4,754 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CRP - THE CREW REPORTED THAT DURING TAKEOFF THE LANDING GEAR WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO CRP WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR ELECTRONIC UNIT (LGEU), OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
